Differential and Integral Equations

Existence of positive solutions to Dirichlet boundary-value problems for some recursive differential systems

Robert Dalmasso

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we establish the existence of positive solutions for two kinds of nonlinear differential systems.

Article information

Source
Differential Integral Equations, Volume 24, Number 9/10 (2011), 829-844.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012887

Mathematical Reviews number (MathSciNet)
MR2850367

Zentralblatt MATH identifier
1249.34069

Subjects
Primary: 34B18: Positive solutions of nonlinear boundary value problems 35J57: Boundary value problems for second-order elliptic systems

Citation

Dalmasso, Robert. Existence of positive solutions to Dirichlet boundary-value problems for some recursive differential systems. Differential Integral Equations 24 (2011), no. 9/10, 829--844. https://projecteuclid.org/euclid.die/1356012887


Export citation